MathSciNet Relay Station
MathSciNet bibliographic data
MR686045 (84b:58030) 58E10 (53C22 55P62)
Grove, Karsten; Halperin, Stephen Contributions of rational homotopy theory to global problems in geometry. Inst. Hautes Études Sci. Publ. Math. No. 56 (1982), 171–177 (1983).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement